A proof of standard completeness for Esteva and Godo's logic MTL S Jenei, F Montagna Studia Logica 70, 183-192, 2002 | 357 | 2002 |
Topological and algebraic structures in fuzzy sets: A handbook of recent developments in the mathematics of fuzzy sets SE Rodabaugh, EP Klement Springer Science & Business Media, 2013 | 161 | 2013 |
New family of triangular norms via contrapositive symmetrization of residuated implications S Jenei Fuzzy Sets and Systems 110 (2), 157-174, 2000 | 138 | 2000 |
A note on the ordinal sum theorem and its consequence for the construction of triangular norms S Jenei Fuzzy Sets and Systems 126 (2), 199-205, 2002 | 118 | 2002 |
Structure of left-continuous triangular norms with strong induced negations (II) Rotation-annihilation construction S Jenei Journal of Applied Non-Classical Logics 11 (3-4), 351-366, 2001 | 104 | 2001 |
On the cycle-transitivity of the dice model B De Schuymer, H De Meyer, B De Baets, S Jenei Theory and Decision 54, 261-285, 2003 | 103 | 2003 |
Structure of left-continuous triangular norms with strong induced negations (I) Rotation construction S Jenei Journal of Applied Non-Classical Logics 10 (1), 83-92, 2000 | 103 | 2000 |
On the structure of rotation-invariant semigroups S Jenei Archive for Mathematical Logic 42 (5), 489-514, 2003 | 101 | 2003 |
How to construct left-continuous triangular norms—state of the art S Jenei Fuzzy Sets and Systems 143 (1), 27-45, 2004 | 90 | 2004 |
A more efficient method for defining fuzzy connectives S Jenei Fuzzy sets and Systems 90 (1), 25-35, 1997 | 90 | 1997 |
Interpolation and extrapolation of fuzzy quantities revisited–an axiomatic approach S Jenei Soft Computing 5, 179-193, 2001 | 78 | 2001 |
Interpolation and extrapolation of fuzzy quantities–The multiple-dimensional case S Jenei, EP Klement, R Konzel Soft Computing 6, 258-270, 2002 | 69 | 2002 |
Equality algebras S Jenei Studia Logica 100 (6), 1201-1209, 2012 | 67 | 2012 |
On the direct decomposability of t-norms on product lattices S Jenei, B De Baets Fuzzy Sets and Systems 139 (3), 699-707, 2003 | 66 | 2003 |
Structure of Girard monoids on [0, 1] S Jenei Topological and Algebraic Structures in Fuzzy Sets: A Handbook of Recent …, 2003 | 64 | 2003 |
On Archimedean triangular norms S Jenei Fuzzy Sets and Systems 99 (2), 179-186, 1998 | 64 | 1998 |
A general method for constructing left-continuous t-norms S Jenei, F Montagna Fuzzy Sets and Systems 136 (3), 263-282, 2003 | 52 | 2003 |
Fibred triangular norms S Jenei Fuzzy sets and systems 103 (1), 67-82, 1999 | 52 | 1999 |
Geometry of left-continuous triangular norms with strong induced negations S Jenei JORBEL-Belgian Journal of Operations Research, Statistics, and Computer …, 1998 | 52 | 1998 |
On continuous triangular norms S Jenei, JC Fodor Fuzzy Sets and Systems 100 (1-3), 273-282, 1998 | 45 | 1998 |